New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
SO SICK on Cymbalta!!
4 Replies
FibroGal - January 7

Started 30mg on Dec 10. Went to 60mg on Dec 24. Exactly a week later on New Years Eve, I had a glass of white wine and started feeling an uncomfortable throbbing ache in my groin area that subsided after I stopped drinking. Can Cymbalta cause one to be sensitive to alcohol or chemicals in alcohol? Later that evening, I began suffering all manner of severe abdominal distress: nausea, abdominal pain, indigestion, complete loss of appetite, severe constipation, heartburn. everything
you can think of. I have had this all week and last night it brought me to tears. Has anyone else suffered such side effects from Cymbalta? At my urging, doctor began tapering me off at 30mg today and I will do so for a week til I'm off of it. Also, despite my being on many other antidepressants before this is the first time my liver enzyme has been elevated. I AM SO DONE WITH THIS DRUG.

 

Noca - January 7

Yeah taking alcohol on this drug isn't wise, it puts too much stress on the liver.

 

January - January 8

Noca is right. This drug can ROT your liver even without alcohol! I was going to say get your liver enzymes checked, but I see you have done that - and you have trouble! You better get evaluated by a liver specialist fast to make sure you should be taking it AT ALL. Search online - I suggest you google "Cymbalta liver damage" and go from there.

Some people have horrible problems withdrawing from Cymbalta. There is a group called the road back that can help - google them. Talk to your pharmacist - get a PhD pharmacist to help you - the hospital might have one on staff. I would not mess around, as some people have sustained serious liver damage from Cymbalta (without alcohol) and getting off this drug can be tough. Make sure you are properly cared for!!! Wishing you the best. Let us know how you are doing please.

 

FibroGal - January 8

Thank you, Noca and January, for your responses. Yes I will stay on top of this. I will be done with this lousy drug by the end of next week and have orders to get my liver rechecked next month. I hope everything is alright. I appreciate your input. How are you two doing?

 

January - January 13

Hi, glad you are still around and doing alright. I've had a week of disrupted sleep patterns and nightmares… so I'm exhausted. Aside from that, OK, and better now. I increased my Vitamin D and it's helped a lot. Thanks for asking!

Oh… you might want to read up on Cymbalta withdrawal. (google it) I quit taking Cymbalta and I was "not well" for over a year after I stopped it. It's different with everyone, though. Hopefully, you will readjust quickly to being without it. But if you have trouble, remember about "the road back" organization you can google. I didn't know about extended withdrawal problems when I quit Cymbalta, and I don't have any direct experience with them, but they look like they might be very helpful for people trying to stop antidepressants. In my opinion (having tried many of them, all with ultimately bad results) they are horrible drugs. Good luck with it all, and count yourself lucky to be getting off them. Hang in there, it gets better!

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question